# SDR 9608989911

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Assy
- Part number: 59151695506
- Condition: Failed
- Location: Rt Mlg
- Part time: 40,390 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FAULT IN RIGHT MAIN GEAR UPLOCK ASSEMBLY.  REPLACED UPLOCK ASSEMBLY AND OPERATIONAL CHECK NORMAL.
